Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taken Ciplactin, Decdan and Stanozolol. How to increase body weight?

hai mam,good day for, im dinesuaran subraian,im 24 yr guy and i hv my body weight problem since frm went i small times,i work as mariner and as my job title i should b above 60+ recently i was taken few tablet by name ciplactin,decdan, stanozolol . kindly gv me some advise that what should i do for increase my body weight mam.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear welcome to HCM...
Dear you are lucky that you do not have a tendency of gaining weight..obesity is the mother of so many dangerous illnesses...
Try to increase your lean body weight,by joining gem....
to have some fat,high caloric diet with consistency will help...
there are medicine which increase body weight as there side effect,but i will never advise you to go for that,start taking high caloric diet,and you will gain weight in few months ...
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor